# SDR NACA2025040100005

- Difficulty date: April 5, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 65,384 hours, 55,630 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON FUSELAGE LH SIDE WATER SERVICE PANEL 1501L EXTERNAL SURFACE.  REPLACED LH SIDE WATER SERVICE PANEL PER AMM 52-48-00 PAGE 1 REV 101.
